It has come to my attention that an acquaintance of mine is taking the below mentioned combination of daily prescription drugs. It seems like a dangerous combination to me.
effexor - 150 mg 2 every morning
celexa - 20 mg 2 every morning
valium - 10 mg 4 times a day
ambien - 10 mg 1 at night
trazodone - 100 mg once a night
lithium carbonate - 150 mg at night
Did you find this post helpful?
|

User Profile
replied October 2nd, 2014
Thank you for asking

I appreciate your concern and yes the medicines you mentioned are all sedatives and anxiolytics and antipsychotics and they increase each other's effects by a mechanism called photodynamic synergism.

Please counsel him and if he does not comply report him to a nearby law authority for his betterment and let him be in some rehab program.

Take care
|
Did you find this post helpful?
Must Read
What's the difference between substance abuse and addiction? Learn the basics and the science of addiction here....
Are some people more at risk than other of becoming drug addicts? Learn which factors influence addiction and how you can avoid developing the disease....
There are a wide range of signs and symptoms of drug addiction. Here we review the common physical, emotional and behavioral signs of addiction....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Addiction, Recovery , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.